# SDR DALA1217049008

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 48,778 hours, 38,760 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Sticks
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE TAIL CONE RELEASE CABLE WAS FOUND TO BE STICKING.  MAINTENANCE REPLACED THE TAIL CONE RELEASE CABLE AND THE FUNCTIONAL CHECK WAS GOOD.
